Sh:739

Bib entry
@article{Sh:739,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon},
 title = {{Constructing simple groups for localizations}},
 journal = {Comm. Algebra},
 fjournal = {Communications in Algebra},
 volume = {30},
 number = {2},
 year = {2002},
 pages = {809--837},
 issn = {0092-7872},
 doi = {10.1081/AGB-120013184},
 mrclass = {20F99},
 mrnumber = {1883027},
 mrreviewer = {Manfred Dugas},
 doi = {10.1081/AGB-120013184},
 note = {\href{https://arxiv.org/abs/math/0009089}{arXiv: math/0009089}},
 arxiv_number = {math/0009089},
 keyword = {localizations of groups, simple groups which are complete, free
products with amalgamation, HNN-extension, Eilenberg--MacLane
spaces}
}